# SDR R61A2024041200179

- Difficulty date: March 15, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 155PH050
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN NEAR SPAR 1 AND RIB 17 FOUND CRACK. MX REPAIRED SKIN CRACK IAW ETD 2024-170-007952 REV D.  MAJOR
